# SDR SWAA060380

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 66,174 hours, 63,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6582671
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE BEADED PRESSURE WEB CRACKED AT BS 665, BETWEEN LBL 40 TO LBL 43.  REPAIRED WEB PER SWA EA.
